# SDR CA001013032

- Difficulty date: September 13, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 5,167 hours
- Engine: Lyc T5313B
- System (JASC): 6710 · Main Rotor Control
- Part: Lever
- Part number: 212010403005
- Part serial: 8830869
- Condition: Failed
- Location: Collective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIN PRESSED INTO ASSEMBLY CAME LOOSE. FOUND WHEN SWASHPLATE ASSY CHANGE.
